# SDR UIEA2020082181808

- Difficulty date: August 18, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,116 hours, 11,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 1 STATUS MSG CARRIED OUT TEST IAW FIM 26-11 FAULT TREE 805 (EICAS MESSAGE L ENG FIRE LP 1(LP2) DISPLAYED, FIGURE 105+104, MESSAGE NOT SHOWN.
